# SDR SWAA2022021157093

- Difficulty date: December 29, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLIP LOCATED ON AFT FACE BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT ; 2021-576207 / [01] REPLACED CLIP LOCATED ON AFT FACE BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SING OFF BELOW; [02] CORRECTIVE ACTION COMPLETED ITEM RII ; STEP 1 VERIFIED AND COMPLETED: REPLACED CLIP LOCATED ON AFT FACE BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SING OFF BELOW.
